# SDR VTZA96173

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch Striker
- Part number: 32518219
- Condition: Out Of Adjust
- Location: Baggage Pod
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6394 - HVN-IAD - ABORTED TAKEOFF, DUE TO THE POD DOOR WARNING LIGHT ILLUMINATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX OPENED DMI NR 55380 IAW MEL 52-1.  MX LATER CLEARED DMI NR 55380 ON 4-44-96 BY ADJUSTING THE POD DOOR WARNING SWITCH STRIKER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
